# SDR LR7A03039

- Difficulty date: April 7, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 20,125 hours, 9,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER JOB CARD HB5302 FOUND RT FS 880 FRAME WEB CRACKED 1.0 INCH, EMANATING FROM LIGHTENING HOLE AT RBL 66, WL 200.  REPAIRED IAW SRM SMP 583 51-140-17.  NR 2001.
